# SDR ASAA2015072912629

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,309 hours, 7,600 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 18495
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 9,037 hours, 2,784 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING CHECKLIST, WHEN RECALL PUSHED, "AIR COND" AND "PACK", LEFT,  ILLUMINATED.  WHEN MASTER CAUTION WAS RESET BOTH EXTINGUISHED.  ACFT GROUNDED.   REPLACED AFT TRIM AIR MODULATING VALVE IAW AMM TASK 21-61-21-000-801/400-801. OPS NORMAL. OK FOR SERVICE.  NO FAULT LIGHT NOTED.
